# SDR CALA2019040500536

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 21,055 hours, 7,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT APPROX STA 209,LBL6 MEASURING 4"IN DIAMETER WITH A DEPTH OF .130. DENT LOCATED ABOVE L1 COCKPIT WINDOW. TRANSFER RED FROM LOGPAGE 8698233. REPAIRED DENT AT BS 209 AND LBL6 AND ISSUED DIP TO READ "ACCOMPL ISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 7 5,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 TOTAL FLIGHT CYCLES BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS." SEE FLEET CYCLE NON-ROUTINE 96 58599 FOR ALL PARTIAL WORK ACCOMPLISHED. IAW EC/RA 5331-02344. PER EC/RA 5331-02344 PART 3. PERMANENT REPAIR 1.THE REPAIR ACCOM PLISHED IN PART 1. IS APPROVED AS A PERMANENT REPAIR PROVIDED TH E STATED MINSPECTION REQUIREMENTS ARE COMPLIED WITH. THE ACFT REACHING 75,000 TOTAL FLT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 68,000 TO
